Alert archive / Michigan / Small Craft Advisories in 2015

Small Craft Advisory 83, NWS Gaylord, MI

December 7, 2015

NWS Gaylord, MI issued this small craft advisory at Dec 7, 2015, 4:11 PM EST. It took effect at Dec 8, 2015, 12:00 AM EST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Dec 7, 2015, 4:11 PM EST (21:11 UTC)
In effect from
Dec 8, 2015, 12:00 AM EST
Expired
Dec 8, 2015, 4:08 PM EST
In force
16 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

233 
WHUS73 KAPX 072111
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
411 PM EST MON DEC 7 2015

LMZ323-341-342-344-345-LSZ321-080515-
/O.NEW.KAPX.SC.Y.0083.151208T0500Z-151209T0000Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
411 PM EST MON DEC 7 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM EST
TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ346-080515-
/O.NEW.KAPX.SC.Y.0083.151208T0500Z-151209T0900Z/
MANISTEE TO POINT BETSIE MI-
411 PM EST MON DEC 7 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM
EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM EST
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
3 follow-up statements
805 
WHUS73 KAPX 080909
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
409 AM EST TUE DEC 8 2015

LMZ323-341-342-344-345-LSZ321-081715-
/O.CON.KAPX.SC.Y.0083.000000T0000Z-151209T0000Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
409 AM EST TUE DEC 8 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ346-081715-
/O.CON.KAPX.SC.Y.0083.000000T0000Z-151209T0900Z/
MANISTEE TO POINT BETSIE MI-
409 AM EST TUE DEC 8 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
125 
WHUS73 KAPX 081541
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1041 AM EST TUE DEC 8 2015

LMZ323-341-342-344-345-LSZ321-082345-
/O.CON.KAPX.SC.Y.0083.000000T0000Z-151209T0000Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1041 AM EST TUE DEC 8 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ346-082345-
/O.CON.KAPX.SC.Y.0083.000000T0000Z-151209T0900Z/
MANISTEE TO POINT BETSIE MI-
1041 AM EST TUE DEC 8 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
217 
WHUS73 KAPX 082108
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
408 PM EST TUE DEC 8 2015

LMZ323-341-342-344-345-LSZ321-082215-
/O.CAN.KAPX.SC.Y.0083.000000T0000Z-151209T0000Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
408 PM EST TUE DEC 8 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LMZ346-082215-
/O.CAN.KAPX.SC.Y.0083.000000T0000Z-151209T0900Z/
MANISTEE TO POINT BETSIE MI-
408 PM EST TUE DEC 8 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Dec 7, 3:59 PM EST, 12 minutes earlier.

Area forecast discussion, Dec 7, 3:59 PM EST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
359 PM EST MON DEC 7 2015

.NEAR TERM...(THIS EVENING THROUGH TONIGHT)
ISSUED AT 355 PM EST MON DEC 7 2015

STRATUS CONTINUES IT'S HOLD ON THE MAJORITY OF NORTHERN MICHIGAN
TONIGHT. THE LUCKY FEW IN EASTERN UPPER AND THE TIP OF THE MITT
COUNTIES THAT WERE ABLE TO ENJOY SUNSHINE WILL CLOUD BACK IN AFTER
SUNSET. LOOKS AS IF THE STRATUS WILL CONTINUE THROUGHOUT THIS
FORECAST PERIOD WITH THE ONLY CHANGE BEING A SHORTWAVE TROUGH
WORKING IT'S WAY THROUGH NORTHERN MICHIGAN DURING THE EARLY MORNING
HOURS AND INTO THE AFTERNOON. EXPECT DRIZZLE TO BEGIN IN EASTERN
UPPER AND THE FAR WESTERN EDGE OF NORTHERN LOWER DURING THE EARLY
MORNING HOURS. THE STRATUS LAYER SHOULD HELP KEEP TEMPERATURES ABOVE
FREEZING AND NOT HAVE TO WORRY ABOUT ANY FREEZING DRIZZLE. SOUTHERLY
WINDS SHOULD PICK UP A BIT AS THE PRESSURE GRADIENT TIGHTENS. THIS
WILL HOPEFULLY BE ENOUGH TO HINDER FOG DEVELOPMENT AND ONLY CONTINUE
THE STRATUS SITUATION. TEMPERATURES ARE FORECAST TO DROP INTO THE
MID 30S.

&&

.SHORT TERM...(TUESDAY THROUGH THURSDAY)
ISSUED AT 355 PM EST MON DEC 7 2015

...CLOUDY/MILD WITH SOME DRIZZLE TUESDAY AND LIGHT RAIN WEDNESDAY...

HIGH IMPACT WEATHER POTENTIAL: MINIMAL.

PATTERN SYNOPSIS/FORECAST: RIPPING ZONAL JET (OVER 200KT WEST OF THE
DATELINE) SPANNING THE PACIFIC BASIN AND POINTING A FIREHOSE OF
MOISTURE INTO THE PACIFIC NORTHWEST.  SEVERAL LOW AMPLITUDE
DISTURBANCES RIPPLING THROUGH THIS JET AND DOWNSTREAM ACROSS THE
CONUS...ONE SUCH DISTURBANCE WAS HEADING ACROSS THE MID ATLANTIC
STATES WHILE ANOTHER WAS UPSTREAM CROSSING THE UPPER MIDWEST.  AT
THE SURFACE...BROAD BUT WEAK AREA OF HIGH PRESSURE OVER THE SOUTHERN
PLAINS/MIDDLE AND LOWER MISSISSIPPI VALLEY RIDGES NORTHEAST ACROSS
MICHIGAN...LOW PRESSURE OVER MANITOBA HAS A SOUTHWARD EXTENDING
TROUGH THROUGH THE EASTERN DAKOTAS/NEBRASKA/CENTRAL KANSAS.  AIR
MASS ACROSS THE GREAT LAKES/MIDWEST WAS STILL QUITE DRY ABOVE
SATURATED/TRAPPED MOIST LAYERS (E.G., 12Z APX/DTX/GRB/MPX
SOUNDINGS).

PACIFIC JET WILL CONTINUE TO FIRE DISTURBANCES ACROSS THE CONUS
THROUGH THE REST OF THE WEEK.  LEAD SHORT WAVE TROUGH OVER THE UPPER
MIDWEST EXPECTED TO MOVE THROUGH MICHIGAN TUESDAY...FOLLOWED QUICKLY
BY ANOTHER PIECE OF ENERGY MOVING IN OFF THE PACIFIC AND DIGGING
SOUTHEAST INTO THE MIDWEST BY WEDNESDAY MORNING.  STILL SOME
FORECAST DISCREPANCIES REGARDING HOW FAR SOUTHEAST THIS SYSTEM
DIGS...NAM-WRF/GGEM CONTINUE TO BE IN THE "LESS DIGGY" CAMP DRAGGING
MORE ENERGY ACROSS MICHIGAN THOUGH THE NAM IS TRENDING MORE
AMPLIFIED...GFS/ECMWF CONTINUE TO PULL BULK OF THE SHORT WAVE ENERGY
INTO THE OHIO VALLEY AND LIKE YESTERDAY WILL CONTINUE TO TREND THE
FORECAST IN THAT DIRECTION.  THIS SYSTEM SWEEPS EAST QUICKLY...WITH
ANOTHER WAVE HOT ON ITS HEELS FOR LATER THURSDAY.  THIS LAST SYSTEM
LOOKS TO HAVE A STRONGER SURFACE RESPONSE TO GO WITH IT.

PRIMARY FORECAST CONCERNS: PRECIPITATION THREAT WITH PASSING
DISTURBANCES.

TUESDAY...CLOUDS SHOULD ABOUND ACROSS NORTHERN MICHIGAN TUESDAY
MORNING...ALONG WITH SOME DRIZZLE INTO AT LEAST EASTERN UPPER/FAR
NORTHERN LOWER WHERE A SHALLOW LAKE COMPONENT WON'T HURT THINGS.
HIGH RESOLUTION GUIDANCE IS DEPICTING A DRIZZLE SIGNAL ACROSS MOST
OF NORTHERN LOWER...LIKELY DUE TO NARROW BOUNDARY LAYER THERMAL
THROUGH (925MB TEMPERATURES AROUND -2C) PICKING UP SOME ADDITIONAL
MOISTURE OVER THE LAKES.  SO MAY EXPAND DRIZZLE POTENTIAL FARTHER
INTO NORTHERN LOWER...LOOKS LIKE ONE OF THOSE SIGNALS THAT YOU
IGNORE AT YOUR PERIL.  DON'T EXPECT PASSING SHORT WAVE TROUGH
TUESDAY MORNING TO HAVE A BIG IMPACT.  EXPECT SURFACE TEMPERATURES
TO BE ABOVE FREEZING...MAY BE CLOSE OVER THE HIGHER TERRAIN BUT FOR
NOW WILL JUST MENTION DRIZZLE AND NOT FREEZING DRIZZLE.  PLAN TO
KEEP DRIZZLE CLOUDS GOING THROUGH THE AFTERNOON ACROSS EASTERN
UPPER/FAR NORTHEAST LOWER...BUT MAY TRY TO WIGGLE OUT SOME BREAKS IN
THE CLOUDS OVER NORTHWEST LOWER BY MID-LATE AFTERNOON.  ANY CLOUD
BREAKS WILL BE RELATIVELY SHORT-LIVED...AS ISENTROPIC ASCENT AND
SOME DYNAMIC FORCING AHEAD OF DIGGING SHORT WAVE TROUGH OVERSPREAD
NORTHERN MICHIGAN.  MOST OF THE SATURATION EXPECTED TO OCCUR
AT/ABOVE 700MB WITH INDICATIONS OF A BIT OF A DRY WEDGE ABOVE THE
BOUNDARY LAYER.  THIS SHOULD KEEP PRECIPITATION ON THE LIGHT SIDE
TUESDAY NIGHT...PRECIP TYPE SHOULD NOT BE AN ISSUE (ALL LIQUID).

WEDNESDAY...RAIN CHANCES TO CONTINUE WEDNESDAY...MAY BE MORE OF AN
AFTERNOON EVENT THE FARTHER EAST YOU GO.  IF FORECAST TIMING IS
CORRECT THEN PRECIPITATION SHOULD WIND DOWN FROM WEST TO EAST DURING
THE AFTERNOON HOURS.  ANOTHER DAY OF SOUTHERLY WINDS WILL ENSURE
ANOTHER MILD DECEMBER AFTERNOON WITH TEMPERATURES CLIMBING INTO THE
40S.  DRY WEDNESDAY NIGHT...COULD BE SOME EARLY POST-PRECIPITATION
FOG THAT DEVELOPS IF WINDS CAN SLACK OFF SUFFICIENTLY.

THURSDAY...NEXT WAVE IN THE SERIES DIGS INTO THE UPPER MIDWEST
THURSDAY...ALONG WITH A DECENT SURFACE LOW (IN THE 990MB VICINITY)
THOUGH THERE IS UNCERTAINTY WITH RESPECT TO WAVE EVOLUTION/TIMING
WHICH IN TURN IMPACTS PRECIPITATION TIMING (DOES IT WAIT UNTIL
THURSDAY NIGHT?).  BEST PROBABILITY THIS FAR OUT LOOKS TO BE ACROSS
THE NORTHERN HALF OF THE FORECAST AREA...BUT CONFIDENCE IS PRETTY
LOW GIVEN EXPECTED CHANGES IN FORECAST EVOLUTION OF A SHORT WAVE
TROUGH STILL IN ITS EMBRYONIC STAGE OUT IN THE PACIFIC. STRENGTHENING
PRESSURE GRADIENT SHOULD ALLOW FOR A LITTLE MORE OF A SOUTH/
SOUTHEAST BREEZE DEVELOPING DURING THE DAY.  TEMPERATURES SHOULD
KEEP CREEPING UP TOWARD 50 DEGREES THURSDAY AFTERNOON.

&&

.LONG TERM...(THURSDAY NIGHT THROUGH MONDAY)
ISSUED AT 355 PM EST MON DEC 7 2015

LOW CONFIDENCE EXISTS THROUGHOUT MUCH OF THE EXTENDED PERIOD AS
OVERALL GUIDANCE AGREEMENT AND RUN-TO-RUN CONSISTENCY REMAINS VERY
LOW. FAIRLY CERTAIN THAT THE PERIOD WILL START OFF WITH AN AREA OF
LOW PRESSURE CENTERED TO OUR NORTH ON THURSDAY NIGHT...SWINGING A
COLD FRONT THROUGH NORTHERN MICHIGAN PROVIDING SCATTERED SHOWER
CHANCES TO THE NORTHERN HALF OF THE CWA...ESPECIALLY EASTERN UPPER.
FRIDAY THROUGH MONDAY FEATURES SEVERAL FEASIBLE SOLUTIONS VARYING
FROM LOW PRESSURE OVER THE NORTHERN PLAINS BRINGING ISENTROPICALLY
DRIVEN SHOWERS AND AN AREA OF GULF OF MEXICO MOISTURE RICH RAINFALL
TO THE REGION...TO A MORE EXTREME SOLUTION WITH RAPIDLY DEEPENING LOW
PRESSURE RIDING UP THE MISSISSIPPI VALLEY INTO THE GREAT LAKES LATE
IN THE WEEKEND. WITH SUCH UNCERTAINTY...THE FORECAST ENDS UP LOOKING
RATHER DISMAL WITH PRECIP CHANCES IN NEARLY EVERY PERIOD...HOWEVER AS
ANY SORT OF CONSISTENCY BECOMES CLEAR...THE DETAILS SHOULD BE ABLE TO
BE QUICKLY REFINED.

ONE THING WITH AT LEAST MODERATE CONFIDENCE IS TEMPERATURES. EITHER
SOLUTION WOULD LIKELY LEAD TO CONTINUED ABOVE NORMAL TEMPERATURES
ACROSS THE ENTIRE REGION WITH THE WARMEST OF THE DAYS LOOKING TO BE
SATURDAY. A CONSENSUS BLEND SUGGESTS HIGHS RANGING FROM THE MIDDLE
40S IN THE EASTERN U.P. TO THE LOW-MID 50S NEAR SAGINAW BAY...SOME
15-20 DEGREES F ABOVE NORMAL FOR THE SECOND WEEK OF DECEMBER AND
FLIRTING WITH RECORD HIGH TEMPS FOR DECEMBER 12TH (WHICH RANGE FROM
47 AT ANJ/52 AT HTL/53 AT APN/58 AT TVC).

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 106 PM EST MON DEC 7 2015

STRATUS LAYER WILL CONTINUE TO PLAGUE THE MAJORITY OF THE TAF
SITES. PLN WILL BE THE ONLY EXCEPTION WITH SOME CLEARING FOR THE
AFTERNOON AND EARLY EVENING HOURS. THE STRATUS DECK WILL MOVE BACK
IN AFTER SUNSET. CONDITIONS WILL BE MAINLY MVFR WITH THE LOWER
CEILINGS...ALTHOUGH VISIBILITIES SHOULD REMAIN VFR. THERE WILL BE
SOME LOW LEVEL WIND SHEAR WITH WINDS NEARING 30KTS AROUND FL012
AND SURFACE WINDS REMAINING AROUND 10KTS OR LESS.

&&

.MARINE...
ISSUED AT 355 PM EST MON DEC 7 2015

STRATUS AND PATCHY AREAS OF FOG WILL PERSIST THROUGH THE REST OF THE
DAY AND INTO TUESDAY. THERE MAY BE SOME LIGHT DRIZZLE ALSO LATE
TONIGHT/EARLY TOMORROW MORNING AS A WEAK SHORTWAVE TROUGH PASSES
THROUGH THE REGION. SOUTHWESTERLY WINDS WILL BECOME GUSTY LATE
TONIGHT/EARLY WEDNESDAY MORNING THROUGH TUESDAY NIGHT FOR LAKE
MICHIGAN AND WHITEFISH BAY AS THE PRESSURE GRADIENT TIGHTENS A BIT
AHEAD OF ANOTHER WEAK AREA OF LOW PRESSURE APPROACHING FROM THE
NORTHERN PLAINS. THIS LOW PRESSURE WILL ALSO GENERATE THE NEXT
CHANCES OF PRECIPITATION WEDNESDAY.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 7 PM EST TUESDAY
     FOR LMZ323-341-342-344-345.

     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 4 AM EST WEDNESDAY
     FOR LMZ346.

LS...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 7 PM EST TUESDAY
     FOR LSZ321.

&&

NEAR TERM...TJL
SHORT TERM...JPB
LONG TERM...GILLEN
AVIATION...TJL
MARINE...TJL
Hazardous weather outlook, Dec 7, 2:46 PM EST, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
246 PM EST MON DEC 7 2015

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-082000-
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
246 PM EST MON DEC 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

Nearby

Small Craft Advisories in Michigan, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.